Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 4246916, 7 pages
http://dx.doi.org/10.1155/2016/4246916
Research Article

Hopf Bifurcation of Compound Stochastic van der Pol System

School of Mathematics & Information Science, Beifang University of Nationalities, Yinchuan 750021, China

Received 9 December 2015; Revised 5 May 2016; Accepted 16 May 2016

Academic Editor: Haranath Kar

Copyright © 2016 Shaojuan Ma and Qianling Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. E. Young and R. J. Chang, “Prediction of the response of non-linear oscillators under stochastic parametric and external excitations,” International Journal of Non-Linear Mechanics, vol. 22, no. 2, pp. 151–160, 1987. View at Publisher · View at Google Scholar · View at Scopus
  2. W. Q. Zhu and J. S. Yu, “The response of Van der Pol oscillator to Gaussian white noise,” Journal of Vibration Engineering, vol. 1, no. 1, pp. 14–25, 1987. View at Google Scholar
  3. Y. Hao and Z. Q. Wu, “Stochastic P-bifurcation of tri-stable van der pol-duffing oscillator,” Chinese Journal of Theoretical and Applied Mechanics, vol. 45, no. 2, pp. 257–264, 2013. View at Publisher · View at Google Scholar · View at Scopus
  4. Y. S. Chen and Q. J. Cao, “The Hopf bifurcation of the Van der Pol-Duffing oscillator in the presence of both parametric and the external influence,” Acta Mechanica Sinica, vol. 25, no. 4, pp. 411–418, 1993. View at Google Scholar
  5. H. Yang, H. Zhu, and Y. Q. Chu, “Hopf bifurcation of Van der Pol oscillator under stochastic excitations,” Journal of Beijing Institute of Technology, no. 13, pp. 279–285, 1993. View at Google Scholar
  6. L. Zhou and F. Chen, “Chaotic motions of the duffing-van der pol oscillator with external and parametric excitations,” Shock and Vibration, vol. 2014, Article ID 131637, 5 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  7. H. K. Leung, “Stochastic Hopf bifurcation in a biased van der Pol model,” Physica A: Statistical Mechanics and Its Applications, vol. 254, no. 1-2, pp. 146–155, 1998. View at Publisher · View at Google Scholar · View at Scopus
  8. I. Opris and N. Rimbu, “Bifurcation phenomena of the delay correlated noise driven Van der Pol oscillator,” General Physics, vol. 40, no. 1, pp. 3–10, 1994. View at Google Scholar
  9. W. Q. Zhu and J. S. Yu, “The response of Van der Pol oscillator to Gaussian white noise,” Journal of Vibration Engineering, vol. 1, no. 1, pp. 14–24, 1987. View at Google Scholar
  10. N. D. Anh, V. L. Zakovorotny, and D. N. Hao, “Response analysis of Van der Pol oscillator subjected to harmonic and random excitations,” Probabilistic Engineering Mechanics, vol. 37, pp. 51–59, 2014. View at Publisher · View at Google Scholar · View at Scopus
  11. W. D. Iwan and P. T. Spanos, “Response envelope statistics for nonlinear oscillators with random excitation,” Journal of Applied Mechanics, vol. 45, no. 1, pp. 170–174, 1978. View at Publisher · View at Google Scholar · View at Scopus
  12. W. F. Wu and Y. K. Lin, “Cumulant-neglect closure for non-linear oscillators under random parametric and external excitations,” International Journal of Non-Linear Mechanics, vol. 19, no. 4, pp. 349–362, 1984. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. W.-Y. Liu, W.-Q. Zhu, Z.-L. Huang, and Z.-L. Xiao, “Chaotic motion of Duffing oscillator under parametric excitation of bounded noise,” Engineering Mechanics, vol. 16, no. 6, pp. 133–136, 1999. View at Google Scholar · View at Scopus
  14. J. Zhang and B. Ellingwood, “Orthogonal series expansions of random fields in reliability analysis,” Journal of Engineering Mechanics, vol. 120, no. 12, pp. 2660–2677, 1994. View at Publisher · View at Google Scholar · View at Scopus
  15. I. Braud and Ch. Obled, “On the use of Empirical Orthogonal Function (EOF) analysis in the simulation of random fields,” Stochastic Hydrology and Hydraulics, vol. 5, no. 2, pp. 125–134, 1991. View at Publisher · View at Google Scholar · View at Scopus
  16. H. Jensen and W. D. Iwan, “Response of systems with uncertain parameters to stochastic excitation,” Journal of Engineering Mechanics, vol. 118, no. 5, pp. 1012–1025, 1992. View at Publisher · View at Google Scholar · View at Scopus
  17. H. Jensen and W. D. Iwan, “Response variability in structural dynamics,” Earthquake Engineering & Structural Dynamics, vol. 20, no. 10, pp. 949–959, 1991. View at Publisher · View at Google Scholar · View at Scopus
  18. J. Li, Z. J. Liu, and J. Chen, “Orthogonal expansion of ground motion and PDEM-based seismic response analysis of nonlinear structures,” Earthquake Engineering & Engineering Vibration, vol. 8, no. 3, pp. 313–328, 2009. View at Publisher · View at Google Scholar · View at Scopus
  19. T. Fang, X. L. Leng, and C. Q. Song, “Chebyshev polynomial approximation for dynamical response problem of random system,” Journal of Sound and Vibration, vol. 266, no. 1, pp. 198–206, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. T. Fang, X. Leng, X. Ma, and G. Meng, “λ-PDF and gegenbauer polynomial approximation for dynamic response problems of random structures,” Acta Mechanica Sinica, vol. 20, no. 3, pp. 292–298, 2004. View at Publisher · View at Google Scholar · View at Scopus
  21. X. P. Ma, X. L. Leng, G. Meng, and T. Fang, “Evolutionary earthquake response of uncertain structure with bounded random parameter,” Probabilistic Engineering Mechanics, vol. 19, no. 3, pp. 239–246, 2004. View at Publisher · View at Google Scholar · View at Scopus
  22. S. J. Ma, W. Xu, W. Li, and T. Fang, “Analysis of stochastic bifurcation and chaos in stochastic Duffing-van der Pol system via Chebyshev polynomial approximation,” Chinese Physics, vol. 15, no. 6, pp. 1009–1963, 2006. View at Google Scholar
  23. S.-J. Ma, D. Dong, and M.-S. Yang, “Stochastic Hopf bifurcation analysis in a stochastic lagged logistic discrete-time system with Poisson distribution coefficient,” Nonlinear Dynamics, vol. 80, no. 1-2, pp. 269–279, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. Y. Xu, S. Ma, and H. Zhang, “Hopf bifurcation control for stochastic dynamical system with nonlinear random feedback method,” Nonlinear Dynamics, vol. 65, no. 1, pp. 77–84, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. S.-J. Ma, “Hopf bifurcation in a kind of stochastic van der Pol system,” Acta Physica Sinica, vol. 60, no. 1, Article ID 010502, 2011. View at Google Scholar · View at Scopus
  26. Y. M. Zhang and X. F. Zhang, “Reliability analysis of a double random Duffing system,” Acta Physica Sinica, vol. 57, no. 7, pp. 3989–3995, 2008. View at Google Scholar · View at MathSciNet
  27. P. Xiang, Y. Zhao, and J.-H. Lin, “Hybrid PC-PEM for complex random vibration analysis,” Journal of Vibration and Shock, vol. 34, no. 4, pp. 35–39, 2015. View at Publisher · View at Google Scholar · View at Scopus
  28. J. Li and J. B. Chen, Stochastic Dynamics of Structures, John Wiley & Sons (Asia), Singapore, 2009.
  29. J. Li, “The expanded order system method of combined random vibration analysis,” Acta Mechanica Sinica, vol. 28, no. 1, pp. 66–75, 1996. View at Google Scholar
  30. J. Liao, X.-R. Kong, Z.-X. Yang, and D.-F. Xu, “The orthogonal method for random structural non-stationary response,” Engineering Mechanics, vol. 28, no. 12, pp. 13–19, 2011. View at Google Scholar · View at Scopus
  31. K. Karhunen, “Uber lineare methoden in der wahrscheinlichkeitsrechnung,” Annales Academiae Scientiarum Fennicae Series A: Mathematic-Physica, vol. 37, pp. 1–79, 1947. View at Google Scholar
  32. M. Loeve, Probability Theory, Springer, Berlin, Germany, 1997.
  33. S. P. Huang, S. T. Quek, and K. K. Phoon, “Convergence study of the truncated Karhunen-Loeve expansion for simulation of stochastic processes,” International Journal for Numerical Methods in Engineering, vol. 52, no. 9, pp. 1029–1043, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  34. R. G. Jaimez and M. J. V. Bonnet, “On the Karhunen-Loeve expansion for transformed processes,” Trabajos de Estadistica, vol. 2, no. 2, pp. 81–90, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  35. J. Guckenheimer and P. J. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields, Springer, New York, NY, USA, 1983.
  36. B. Hassard, N. Kazarinoff, and Y.-H. Wan, Theory and Applications of Hopf Bifurcation, Cambridge University Press, 1981.